Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 130, NWS Huntsville, AL

June 11, 2012Cullman County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Jun 11, 2012, 7:38 PM CDT for Cullman County, Alabama. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2012, 7:38 PM CDT (00:38 UTC)
Expired
Jun 11, 2012, 8:15 PM CDT
In force
37 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County Cullman County, AL

The radar

The Birmingham radar (KBMX), 93 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 7:40 PM CDTTSTM WND DMG4 Nnw Walter, ALTREES DOWN ACROSS COUNTY ROAD 747.
Jun 11, 7:46 PM CDTTSTM WND DMG2 Se Baileyton, ALTREES DOWN ACROSS COUNTY ROAD 1755. TIME ESTIMATED FROM RADAR.
Jun 11, 7:55 PM CDTTSTM WND DMG5 Ene Hanceville, ALTREES DOWN ACROSS COUNTY ROAD 649. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 1:28 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2695 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2695 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

674 
WUUS54 KHUN 120038
SVRHUN
ALC043-120115-
/O.NEW.KHUN.SV.W.0130.120612T0038Z-120612T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
738 PM CDT MON JUN 11 2012

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 815 PM CDT

* AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE  
  LOCATED ALONG A LINE EXTENDING FROM FAIRVIEW TO COLONY...AND       
  MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WALTER...HOLLY POND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWESTERN ALABAMA.

&&

LAT...LON 3389 8703 3430 8680 3425 8651 3412 8659
      3408 8669 3405 8668 3405 8670 3404 8670
      3395 8679 3394 8684 3391 8692 3388 8692
      3385 8696 3385 8699
TIME...MOT...LOC 0038Z 296DEG 36KT 3424 8667 3391 8686

$$
SL
2 follow-up statements
815 
WWUS54 KHUN 120049
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
749 PM CDT MON JUN 11 2012

ALC043-120115-
/O.CON.KHUN.SV.W.0130.000000T0000Z-120612T0115Z/
CULLMAN AL-
749 PM CDT MON JUN 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EASTERN CULLMAN COUNTY...

AT 749 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM HOLLY POND TO 7 MILES 
SOUTHEAST OF BLACK BOTTOM MOVING SOUTHEAST AT 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A LINE OF DANGEROUS STORMS. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWESTERN ALABAMA.

&&

LAT...LON 3389 8703 3430 8680 3425 8651 3412 8659
      3408 8669 3405 8668 3405 8670 3404 8670
      3395 8679 3394 8684 3391 8692 3388 8692
      3385 8696 3385 8699
TIME...MOT...LOC 0049Z 296DEG 36KT 3419 8655 3386 8674

$$

SL
942 
WWUS54 KHUN 120106
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
806 PM CDT MON JUN 11 2012

ALC043-120115-
/O.EXP.KHUN.SV.W.0130.000000T0000Z-120612T0115Z/
CULLMAN AL-
806 PM CDT MON JUN 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CULLMAN COUNTY EXPIRES
AT 815 PM CDT...

WEATHER SERVICE DOPPLER RADAR INDICATES THE LINE OF THUNDERSTORMS 
THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER SEVERE. 
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE 
STILL POSSIBLE FROM THESE THUNDERSTORMS. STAY INDOORS UNTIL THE 
STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTH CENTRAL ALABAMA.

LAT...LON 3389 8703 3430 8680 3425 8651 3412 8659
      3408 8669 3405 8668 3405 8670 3404 8670
      3395 8679 3394 8684 3391 8692 3388 8692
      3385 8696 3385 8699
TIME...MOT...LOC 0105Z 296DEG 36KT 3412 8638 3379 8657

$$

SL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:35 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 11, 6:35 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
635 PM CDT MON JUN 11 2012

.UPDATE...
FOR 00Z TAFS

&&

.DISCUSSION...
/ISSUED 335 PM CDT MON JUN 11 2012/
SHORT TERM FORECAST IS FOCUSED ENTIRELY ON CONVECTION...AND RIGHT NOW
MAINLY ON AN MCS BARRELING ACROSS THE MS RIVER INTO THE MEMPHIS METRO.
IT IS RAPIDLY MOVING INTO MORE MOIST/UNSTABLE LOW-LVL AIR /THETA-E
RIDGE LOCATED OVER NRN MS-WRN TN/...AND RIDING NWLY FLOW INTO A WEAK
TROUGH AXIS LOCATED ALONG A MONTGOMERY-FT PAYNE-CROSSVILLE TN LINE.

MESOSCALE MODELS ARE ALL PICKING UP ON THIS FEATURE PRETTY WELL...AND
GENERALLY ARE CONSISTENT IN BRINGING THE LEADING EDGE OF THE LINE
INTO NW AL IN THE 00-03Z TIME FRAME. LINEAR EXTRAPOLATION OF THE
CURRENT RADAR DATA IS FASTER THAN THAT...REACHING THE NW TIP
AROUND 22Z. POPS INDICATED BELOW ARE BASED MORE ON THE MODEL
TIMING...ADJUSTED SPATIALLY TO MATCH RADAR TRENDS. THEY STILL MAY BE
FAR TOO LOW IN NE AL IF THE MCS/ASSOCIATED OUTFLOWS PERSIST ALL THE
WAY THRU THE EVENING HRS. LOWS TONIGHT SHOULD BE MILD AND MUGGY
THOUGH ADDITIONAL COOLING IS POSSIBLE WITH THE STORMS.

THOSE SAME MESO MODELS SUGGEST THAT TONIGHT'S ACTIVITY MAY BE THE
MAIN EVENT ASSOCIATED WITH AN APPROACHING FRONT...CURRENTLY ALONG AN
AMARILLO-KANSAS CITY-DAVENPORT LINE. THAT IS A LITTLE HARD TO BELIEVE
SINCE THE FRONT WILL ARRIVE 00-06Z TMRW EVENING...AND MODEL SOUNDINGS
INDICATE AN EXTREMELY UNSTABLE PREFRONTAL AIR MASS. SFC-BASED CAPES
FROM THESE SOUNDINGS ARE ABOVE 3000 J/KG /THANKFULLY LACKING
SHEAR/...AND SOME MODELS /MAINLY THE NAM/ INDICATE MID-LVL DRYING
THAT WOULD BE FAVORABLE FOR MICROBURSTS. WILL CONTINUE WITH MID-HIGH
POPS ANTICIPATING MORE ORGANIZED FORCING IN THIS ENVIRONMENT.
TEMPERATURES ARE PROBLEMATIC AND FEEL LIKE THE MOS MAY BE OVERDOING
HEATING...BUT MID 80S ARE ATTAINABLE IF ANY HEATING IS REALIZED.

WEDNESDAY SHOULD BE DRY BEHIND THE FRONT...ALBEIT NOT MUCH COOLER.
THE DRIER AIR MASS IS LIKELY TO BE MORE FAVORABLE FOR STRONGER
HEATING AND THUS HIGHS MAY REACH 90. MOISTURE WILL RETURN QUICKLY AS
SFC/UPPER HIGHS SHIFT...THOUGH TIMING REMAINS UNCERTAIN. THE GFS
GENERATES CONVECTION THURSDAY AFTN...WHICH MIGHT BE A BIT FAST GIVEN
LOW-LVL SERLY FLOW.

MOISTURE/INSTABILITY WILL STILL INCREASE FOR THE WEEKEND AS THE
REGION REMAINS ON THE EDGE OF AN UPPER HIGH...BUT A WEDGE RIDGE
DOWNWIND OF THE APPALACHIANS MAY LIMIT LOW-LVL MOISTURE ENOUGH TO
LIMIT DIURNAL CONVECTION. WILL CONTINUE WITH LOW-END POPS IN LINE
WITH MOS BUT COVERAGE WILL BE LIMITED. TEMPS SHOULD BE QUITE SEASONABLE
IF NOT COOLER THAN AVERAGE FOR LOWS DUE TO THE DRIER AIR.

BCC

&&

.AVIATION...
FOR 00Z TAFS...SFC CDFNT NOW EXTENDS FROM NRN IL THRU CENTRAL MO AND
INTO OK. AHEAD OF THE CDFNT A LARGE MCS HAS FORMED AND WAS MOVING
INTO NWRN AL ATTM. AS THESE STORMS MOVE EAST THEY WILL CONTINUE TO
WEAKEN DUE TO LOSS OF DAYTIME HEATING AND FAIRLY WEAK UPPER AIR
DYNAMICS. THUS THERE WILL BE A BETTER CHC OF MVFR CONDITIONS AT KMSL
THRU 06Z THAN AT KHSV. HOWEVER EXPECT MVFR CONDITIONS FOR BOTH KMSL
AND KHSV BETWEEN 06Z AND 15Z. AFTER 15Z IMPROVING CONDITIONS (VFR)
DUE TO CDFNT PASSAGE ARND 16Z AT KMSL AND 18Z AT KHSV.

07

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jun 11, 3:45 PM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
345 PM CDT MON JUN 11 2012

ALZ001>010-016-TNZ076-096-097-120300-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
345 PM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS EVENING AND TONIGHT...

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL APPROACH THE TENNESSEE
VALLEY THIS AFTERNOON AND EVENING BRINGING THE THREAT FOR DAMAGING
WIND GUSTS...ESPECIALLY OVER NORTHWEST ALABAMA. THE SEVERE THREAT
WILL DIMINISH SLIGHTLY AS THE LINE PROGRESSES EASTWARD ACROSS THE
REST OF THE TENNESSEE VALLEY TONIGHT. HOWEVER...GUSTY WINDS...LOCALLY
HEAVY RAINFALL...AND FREQUENT LIGHTNING WILL STILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH MUCH OF
TUESDAY AS A COLD FRONT MOVES SOUTHEAST THROUGH THE REGION. ALTHOUGH
GUSTY WINDS AND LIGHTNING WILL BE POSSIBLE WITH THE STRONGEST
STORMS...THE GREATEST THREAT WITH THIS ACTIVITY WILL BE ASSOCIATED
WITH A FEW PERIODS OF LOCALLY HEAVY RAINFALL. ADDITIONAL RAINFALL
AMOUNTS OF A HALF OF AN INCH TO AN INCH ARE EXPECTED ACROSS THE
AREA.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
POSSIBLE THIS AFTERNOON AND EVENING.

SL/RSB

In the hours before

Local storm report, Jun 11, 7:02 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
702 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     2 NNE MOULTON           34.50N 87.28W
06/11/2012                   LAWRENCE           AL   EMERGENCY MNGR

            POWERLINES WERE BLOWN DOWN AND CAUSED A HOUSE TO CATCH ON
            FIRE.

&&

KWEBER
Special weather statement, Jun 11, 7:06 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
706 PM CDT MON JUN 11 2012

ALZ005-006-120045-
LIMESTONE-MADISON-
706 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE AND MADISON COUNTIES
UNTIL 745 PM CDT...

AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TONEY TO
PRICEVILLE...OR ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF
MERIDIANVILLE TO 8 MILES EAST OF DECATUR...MOVING EAST AT 40 MPH.

WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  TRIANA.
  HAZEL GREEN...FISK.
  WHITESBURG...FARLEY.
  NEW MARKET...PLEVNA.
  MAYSVILLE...BROWNSBORO.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3499 8658 3498 8638 3455 8646 3456 8655
      3458 8658 3457 8663 3457 8668 3459 8669
      3458 8673 3461 8696 3464 8702 3500 8690
TIME...MOT...LOC 0006Z 282DEG 36KT 3492 8673 3457 8683

SL
Local storm report, Jun 11, 7:12 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
712 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     WSW CHEROKEE            34.76N 87.97W
06/11/2012                   COLBERT            AL   EMERGENCY MNGR

            TREE WAS BLOWN DOWN ON RESIDENCE REQUIRING TARPS.

&&

KWEBER
Local storm report, Jun 11, 7:25 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
725 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     TSTM WND GST     3 SSW MADISON           34.66N 86.77W
06/11/2012  E45.00 MPH       MADISON            AL   ASOS

            A 44 MPH WIND GUST WAS REPORTED BY ASOS.

&&

KWEBER
Local storm report, Jun 11, 7:26 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
726 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     TSTM WND GST     3 SSW MADISON           34.66N 86.77W
06/11/2012  E44.00 MPH       MADISON            AL   ASOS

            A 44 MPH WIND GUST WAS REPORTED BY ASOS.

&&

KWEBER
Special weather statement, Jun 11, 7:33 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
733 PM CDT MON JUN 11 2012

ALZ006>009-120130-
JACKSON-MADISON-MARSHALL-MORGAN-
733 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...MADISON...MARSHALL AND
MORGAN COUNTIES UNTIL 830 PM CDT...

AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HUNTSVILLE TO RYAN
CROSSROADS...MOVING EAST AT 40 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  EDDY...OWENS CROSSROADS.
  NEW HOPE...UNION GROVE.
  HEBRON...NEW HOPE.
  WOODVILLE.
  MOUNTAIN VIEW...GUNTERSVILLE.
  RABBIT TOWN.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWESTERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3426 8646 3429 8646 3429 8648 3430 8648
      3431 8676 3466 8667 3465 8615 3423 8623
TIME...MOT...LOC 0033Z 277DEG 33KT 3471 8653 3433 8661

SL

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:00 PM CDTSpecial Weather StatementHUNMorgan45 min
Jun 11, 7:06 PM CDTSpecial Weather StatementHUNMadison39 min
Jun 11, 7:12 PM CDTSevere Thunderstorm WarningHUNCullman48 min
Jun 11, 7:33 PM CDTSpecial Weather StatementHUNMarshall57 min
Jun 11, 7:41 PM CDTSpecial Weather StatementHUNJackson49 min
Jun 11, 8:17 PM CDTSpecial Weather StatementHUNJackson43 min
Jun 11, 8:18 PM CDTSpecial Weather StatementHUNDeKalb57 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.